Inequalities for regularized determinants of operators with the Nakano type modulars

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Let {pk} be a nondecreasing sequence of integers, and A be a compact operator in a Hilbert space whose eigenvalues and singular values are λk(A) and sk(A) (k = 1,2,...), respectively. We establish upper and lower bounds for the regularized determinant (Equation Presented) for a constant c ∈ (0,1).

Original languageEnglish
Pages (from-to)283-291
Number of pages9
JournalOpuscula Mathematica
Volume33
Issue number2
DOIs
StatePublished - 25 Feb 2013

Keywords

  • Compact operators
  • Hilbert space
  • Nakano type modular
  • Regularized determinant

Fingerprint

Dive into the research topics of 'Inequalities for regularized determinants of operators with the Nakano type modulars'. Together they form a unique fingerprint.

Cite this